# SDR 2006FA0000721

- Difficulty date: June 19, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N501CF
- Make and model: Cessna 501
- Aircraft serial: 5010128
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 5514551169
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC, STRUCTURAL SEAT REPAIR.  (K)
